# SDR HALA2016072100290

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 20,679 hours, 3,179 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fmu
- Part number: 33493290002
- Part serial: 36508
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU IN-FLIGHT START FL - 400 OAT - 57 DEG C UNSUCCESSFULLY IN 3 ATTEMPTS.  REMOVED AND REPLACED APU FMU PER AMM 49-32-51.OPERATION,LEAK & SECURITY CHECKED GOOD.  OK FOR SERVICE.
